Recently Published Papers in Math

THE “QUANTUM” TURAN PROBLEM FOR OPERATOR SYSTEMS
Authors: Weaver, N
PACIFIC JOURNAL OF MATHEMATICS Volume: 301 Issue: 1 Pages: 335-349 Published: JUL 2019

Rost nilpotence and higher unramified cohomology
Authors: Diaz, HA
ADVANCES IN MATHEMATICS Volume: 355 Published: OCT 15 2019

Ap weights and quantitative estimates in the Schrödinger setting
Authors: Li, J; Rahm, R; Wick, BD
MATHEMATISCHE ZEITSCHRIFT Volume: 293 Issue: 1-2 Pages: 259-283 Published: OCT 2019

BERGMAN PROJECTION INDUCED BY KERNEL WITH INTEGRAL REPRESENTATION
Authors: Pelaez, JA; Rattya, J; Wick, BD
JOURNAL D ANALYSE MATHEMATIQUE Volume: 138 Issue: 1 Pages: 325-360 Published: JUL 2019

CYCLIC POLYNOMIALS IN ANISOTROPIC DIRICHLET SPACES
Authors: Knese, G; Kosinski, L; Ransford, TJ; Sola, AA
JOURNAL D ANALYSE MATHEMATIQUE Volume: 138 Issue: 1 Pages: 23-47 Published: JUL 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu